MAUDE Adverse Event Report: VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE

VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE
Model Number T17652
Medical Device Problem Codes Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the complaint sample was returned incomplete to viant for evaluation and the reported event is unconfirmed.The returned straight reamer handle was able to function without issue and exhibits no functional failure or breakage.The teflon sleeve was not returned with the assembly rendering the device incomplete and unable to be assembled as intended.As the straight reamer handle is incomplete and used without the teflon sleeve, this is considered misuse (user error) as the teflon sleeve is required to appropriately use the device as intended.From visual examination, the device was able to be assemble and function with ease.There are signs of wear and tear from repeated use along with damage appearing like impact marks which is considered misuse (not intended for impact).However, there is no observed failure or breakage.The current ifu sent with this device today, man-004006 rev.A, states the following; end of life is determined by wear and damage due to intended use, visually inspect for damage and wear.If the instrument is damaged and worn it is considered at the end of its life and should be discarded, where instruments form part of a larger assembly, check assembly with mating components, check hinged instruments for smooth movement, viant devices should only be used by qualified personnel fully trained in the use of the surgical instruments and the relevant surgical procedures, do not modify viant instruments in any way and handle with care at all times.Surface scratches can increase wear and the risk of corrosion, manual surgical instruments have a limited life-span which is determined by wear or damage due to repeated intended use.When a surgical instrument reaches the end of its functional life, clean the instrument of any and all biomaterial/biohazards and safely discard the instrument in accordance with applicable laws and regulations.The device history records (dhr) were reviewed and found no related manufacturing deviations or anomalies that would have contributed to the reported event.The device had experienced approximately 6.73 years of use.It is unknown as to how many surgical procedures (cycles) this device had experienced throughout its life in the field.In conclusion, the reported event is unconfirmed as the returned straight reamer handle was able to function without issue and exhibits no functional failure or breakage.As the straight reamer handle is incomplete and used without the teflon sleeve, this is considered misuse (user error) as the teflon sleeve is required to appropriately use the device as intended.No further investigation with regard to this complaint is required.Viant will continue to monitor for trends.G2: complaint information provided by distributor, depuy synthes.
 
Event or Problem Description
It was reported during an unknown procedure on a female patient that the reamer is spinning elliptically.No consequences or impact to patient.

Brand Name
VIANT MEDICAL, LLC
Common Device Name
STRAIGHT REAMER HANDLE
Manufacturer (Section D)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer (Section G)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer Contact
zaadvinder sajjan
4545 kroemer road
fort wayne, IN 46818
MDR Report Key23096942
Report Number3004976965-2025-00011
Device Sequence Number8731108
Product Code LXH
UDI-Device Identifier00840096400076
UDI-Public00840096400076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT17652
Device Catalogue NumberT17652
Device Lot NumberPC4456017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale